# SDR SWAA2025042321761

- Difficulty date: April 4, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON RH HORIZONTAL STABILIZER LOWER SKIN AT STA 193.90 RIB; 17.5' FROM FWD EDGE; L: 0.75' MARKED <[01].  EDITED 13 TO PARTIAL; [02] PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER SKIN AT STA 193.90 RIB; 17.5' FROM FWD EDGE IAW SRM 51-40-02-0G-0 AND SRM 51-10-01-2R-11 REPAIR 11; PARR. 4.P.; TABLE 202.; [03] VERIFIED JOB COMPLETE; [04] VERIFIED CORRECTIVE ACTION 2.
